# SDR COEA2019082896816

- Difficulty date: July 9, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,922 hours, 32,366 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 36500B6311
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MATING SURFACE OF R/H WING PANEL 623GT.  REPLACED WITH OEM PART.
